# SDR SWAA2020070998262

- Difficulty date: July 6, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 25,954 hours, 11,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE IS SLID DOWN IN CASE.  RE-POSITIONED SLIDE IN CASE ON FWD ENTRY DOOR IAW 725-61-06.
